# SDR 97ZZZX4314

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N344K
- Make and model: Cessna 182P
- Aircraft serial: 18263709
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: 07606331
- Condition: Failed
- Location: Control Column
- Part time: 11,956 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT'S CONTROL COLUMN FORWARD SUPPORT ROLLER BEARING FAILED AND CAUSED AILERON CONTROL BINDING IN-FLIGHT.
